MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC ONCONTROL; BIOPSY NEEDLE KIT

VASCULAR SOLUTIONS LLC ONCONTROL; BIOPSY NEEDLE KIT
Catalog Number 9464-VC-006
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that: the access needle broke in the patient's pelvis during the biopsy and had to be removed surgically.The procedure was successful, and the entirety of the needle was recovered.The patient is fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.Viant is the supplier for on control units.A dhr review was requested for 70792624.All processes were followed.No nonconformances were noted.Case details were reviewed.Customer stated, "the access needle broke in the patient's pelvis during the biopsy and had to be removed surgically." no unit was returned to teleflex for evaluation.It is unknown where exactly the cannula broke.Additional information was requested.No information was received.It is unknown to what extent, degree, or rigor this device has seen use and handling.A manufacturing record review was completed by viant and no related nonconformances were found.Based on the limited information, the most likely root cause of the issue was undeterminable.The der process will continue to monitor for any similar events.

Brand Name
ONCONTROL
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17823857
Report Number2134812-2023-00051
Device Sequence Number20384775
Product Code FCG
UDI-Device Identifier10816000012380
UDI-Public10816000012380
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9464-VC-006
Device Lot Number707926624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown